Alert archive / Alabama / Wind Advisories in 2006
Wind Advisory 7, NWS Birmingham, AL
NWS Birmingham, AL issued this wind advisory at Dec 7, 2006, 10:55 AM CST for 26 counties in Alabama. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2006, 10:55 AM CST (16:55 UTC)
- Expired
- Dec 7, 2006, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Birmingham, AL
All 26 counties
Bibb County, AL, Blount County, AL, Calhoun County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Marengo County, AL, Marion County, AL, Perry County, AL, Pickens County, AL, Randolph County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 28 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBMX 071655 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 1055 AM CST THU DEC 7 2006 ...STRONG NORTH WINDS THIS AFTERNOON WILL BRING VERY COLD AIR TO ALABAMA TONIGHT... .GUSTY NORTH WINDS CAN BE EXPECTED THIS AFTERNOON BEHIND THE PASSAGE OF A STRONG COLD FRONT. ARCTIC AIR WILL SETTLE ACROSS THE AREA TONIGHT RESULTING IN A HARD FREEZE ACROSS PORTIONS OF CENTRAL ALABAMA. ALZ011>015-017>029-080000- /O.CAN.KBMX.LW.Y.0032.000000T0000Z-061208T0000Z/ /O.NEW.KBMX.WI.Y.0007.061207T1655Z-061208T0000Z/ /O.EXT.KBMX.FZ.W.0009.061208T0300Z-061208T1500Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 1055 AM CST THU DEC 7 2006 ...LAKE WIND ADVISORY IS CANCELLED... ...FREEZE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS UPGRADED TO A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST. THE FREEZE WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY. NORTH WINDS 15 TO 22 MPH WITH GUSTS UP TO 35 MPH CAN BE EXPECTED THIS AFTERNOON. RIDGETOPS AND OPEN WATERWAYS WILL EXPERIENCE THE STRONGEST WINDS...MAINLY BETWEEN NOON AND 5 PM CST. VERY COLD AIR WILL MOVE INTO CENTRAL ALABAMA TONIGHT...RESULTING IN SOME OF THE LOWEST TEMPERATURES SO FAR THIS SEASON. SOME OF THE NORMALLY COLDER LOCATIONS SUCH AS SHELTERED VALLEYS AND RURAL AREAS ARE EXPECTED TO FALL TO NEAR 12 DEGREES...WHILE MOST LOCATIONS WILL RANGE BETWEEN 14 AND 18 DEGREES. SUB-FREEZING TEMPERATURES ARE EXPECTED FOR AROUND 12 HOURS TONIGHT INTO FRIDAY MORNING...BETWEEN 9 PM AND 9 AM CST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PERSONS ARE ENCOURAGED TO BRING PETS INDOORS AND CHECK ON THE ELDERLY. $$ ALZ030>036-039-080000- /O.CAN.KBMX.LW.Y.0032.000000T0000Z-061208T0000Z/ /O.NEW.KBMX.WI.Y.0007.061207T1655Z-061208T0000Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-MARENGO- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... DEMOPOLIS...LINDEN 1055 AM CST THU DEC 7 2006 ...LAKE WIND ADVISORY IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS UPGRADED TO A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST. NORTH WINDS 14 TO 20 MPH WITH GUSTS UP TO 35 MPH CAN BE EXPECTED THIS AFTERNOON. RIDGETOPS AND OPEN WATERWAYS WILL EXPERIENCE THE STRONGEST WINDS...MAINLY BETWEEN NOON AND 5 PM CST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ALZ037-038-040>050-080000- /O.CON.KBMX.LW.Y.0032.000000T0000Z-061208T0000Z/ TALLAPOOSA-CHAMBERS-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY- MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 1055 AM CST THU DEC 7 2006 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... NORTH WINDS 12 AND 18 MPH WITH GUSTS OVER 25 MPH ARE EXPECTED THIS AFTERNOON. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ MBS/91
2 follow-up statements
000 WWUS74 KBMX 072045 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 245 PM CST THU DEC 7 2006 ...HARD FREEZE WARNING IN EFFECT TONIGHT NORTHERN HALF... .ARCTIC AIR WILL SETTLE ACROSS THE AREA TONIGHT RESULTING IN A HARD FREEZE ACROSS PORTIONS OF CENTRAL ALABAMA. ALZ011>015-017>029-080000- /O.CON.KBMX.FZ.W.0009.061208T0300Z-061208T1500Z/ /O.CON.KBMX.WI.Y.0007.000000T0000Z-061208T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 245 PM CST THU DEC 7 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 30 MPH WILL DIMINISH DURING THE EVENING HOURS. VERY COLD AIR WILL MOVE INTO CENTRAL ALABAMA TONIGHT...RESULTING IN SOME OF THE LOWEST TEMPERATURES SO FAR THIS SEASON. SOME OF THE NORMALLY COLDER LOCATIONS SUCH AS SHELTERED VALLEYS AND RURAL AREAS ARE EXPECTED TO FALL TO NEAR 12 DEGREES...WHILE MOST LOCATIONS WILL RANGE BETWEEN 14 AND 19 DEGREES. SUB-FREEZING TEMPERATURES ARE EXPECTED FOR AROUND 12 HOURS TONIGHT INTO FRIDAY MORNING...BETWEEN 9 PM AND 9 AM CST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PERSONS ARE ENCOURAGED TO BRING PETS INDOORS AND CHECK ON THE ELDERLY. $$ ALZ030>036-039-080000- /O.CON.KBMX.WI.Y.0007.000000T0000Z-061208T0000Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-MARENGO- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... DEMOPOLIS...LINDEN 245 PM CST THU DEC 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 30 MPH WILL DIMINISH DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ALZ037-038-040>050-080000- /O.CON.KBMX.LW.Y.0032.000000T0000Z-061208T0000Z/ TALLAPOOSA-CHAMBERS-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY- MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 245 PM CST THU DEC 7 2006 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... NORTH WINDS 15 TO 25 MPH WILL DIMINISH DURING THE EVENING HOURS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$
000 WWUS74 KBMX 080009 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 609 PM CST THU DEC 7 2006 ...HARD FREEZE WARNING IN EFFECT TONIGHT FOR THE NORTHERN HALF OF THE AREA... .ARCTIC AIR WILL SETTLE ACROSS THE AREA TONIGHT RESULTING IN A HARD FREEZE ACROSS PORTIONS OF CENTRAL ALABAMA. ALZ011>015-017>029-080815- /O.EXP.KBMX.WI.Y.0007.000000T0000Z-061208T0000Z/ /O.CON.KBMX.FZ.W.0009.061208T0300Z-061208T1500Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 609 PM CST THU DEC 7 2006 ...WIND ADVISORY HAS EXPIRED... ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. VERY COLD AIR WILL MOVE INTO CENTRAL ALABAMA TONIGHT...RESULTING IN SOME OF THE LOWEST TEMPERATURES SO FAR THIS SEASON. SOME OF THE NORMALLY COLDER LOCATIONS SUCH AS SHELTERED VALLEYS AND RURAL AREAS ARE EXPECTED TO FALL TO NEAR 12 DEGREES...WHILE MOST LOCATIONS WILL RANGE BETWEEN 14 AND 19 DEGREES. SUB-FREEZING TEMPERATURES ARE EXPECTED FOR AROUND 12 HOURS TONIGHT INTO FRIDAY MORNING...BETWEEN 9 PM AND 9 AM CST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PERSONS ARE ENCOURAGED TO BRING PETS INDOORS AND CHECK ON THE ELDERLY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ030>036-039-080115- /O.EXP.KBMX.WI.Y.0007.000000T0000Z-061208T0000Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-MARENGO- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... DEMOPOLIS...LINDEN 609 PM CST THU DEC 7 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ ALZ037-038-040>050-080115- /O.EXP.KBMX.LW.Y.0032.000000T0000Z-061208T0000Z/ TALLAPOOSA-CHAMBERS-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY- MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 609 PM CST THU DEC 7 2006 ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Dec 7, 10:36 AM CST, 19 minutes earlier.
Area forecast discussion, Dec 7, 10:36 AM CST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1036 AM CST THU DEC 7 2006 .UPDATE... WINDS WILL INCREASE CONSIDERABLY THIS AFTERNOON AND WILL UPGRADE LOCATIONS NORTH OF A DEMOPOLIS TO WEDOWEE LINE TO A WIND ADVISORY. ALSO...WILL EXTEND FREEZE WARNING TO BE IN EFFECT BETWEEN 9 PM CST TONIGHT THROUGH 9 AM CST FRIDAY MORNING FOR LOCATIONS NORTH OF AN ALICEVILLE TO WEDOWEE LINE. WILL INCREASE HIGH TEMPERATURES TODAY 2 TO 4 DEGREES AS THE ARCTIC COLD FRONT IS A BIT SLOW TO ARRIVE. && .DISCUSSION... BREEZY CONDITIONS WILL OCCUR THIS AFTERNOON WITH WINDS 15 TO 25 MPH AND GUSTS UP TO 35 MPH...ESPECIALLY NORTH OF A DEMOPOLIS TO WEDOWEE LINE. AT 1030 AM CST...MOSTLY SUNNY CONDITIONS PREVAILED ACROSS CENTRAL ALABAMA WITH TEMPERATURES RANGING FROM NEAR 46 IN MARION COUNTY TO 56 IN BARBOUR COUNTY. NORTH WINDS AROUND 10 MPH WERE OBSERVED. AN ARCTIC COLD FRONT WAS QUICKLY MOVING SOUTH AND EXTENDED ALONG A TUPELO MISSISSIPPI TO ATHENS TO CHATTANOOGA TENNESSEE LINE. FOR THE REST OF TODAY...WINDS WILL BE THE MAIN STORY BEHIND THE PASSAGE OF THE FAST MOVING ARCTIC COLD FRONT. THIS FRONT SHOULD MAKE IT THE INTERSTATE 59 CORRIDOR AROUND NOON...AND INTERSTATE 85 CORRIDOR AROUND 230 PM CST. WINDS WILL INCREASE BEHIND THE FRONT TO 15 TO 25 MPH AND GUSTS UP TO 35 MPH. WITH GUSTS OVER 30 MPH EXPECTED NORTH OF A DEMOPOLIS TO WEDOWEE LINE...WILL UPGRADE LAKE WIND TO WIND ADVISORY. TEMPERATURES THIS AFTERNOON WILL BE TRICKY WITH THE COLD FRONT MOVING THROUGH. BEHIND THE PASSAGE OF THE FRONT...TEMPERATURES WILL BE STEADY OR WILL FALL SLIGHTLY. OVERALL...THINK AFTERNOON TEMPERATURES WILL RANGE FROM THE LOWER 40S IN MARION COUNTY TO AROUND 60 AT EUFAULA. SKIES WILL REMAIN MOSTLY SUNNY OVER MOST LOCATIONS WITH SOME CLOUDS NORTH OF INTERSTATE 20. AFTER 6 PM CST...WINDS SHOULD DIMINISH UNDER ADVISORY CRITERIA WITH THE LOSS OF DAYTIME HEATING. STILL...LOOKS LIKE A CHILLY NIGHT ACROSS CENTRAL ALABAMA WITH LOWS RANGING FROM 12 AT HAMILTON TO 22 AT MONTGOMERY AND TROY. A PROLONGED PERIOD AROUND 12 HOURS OF SUB- FREEZING TEMPERATURES CAN BE EXPECTED NORTH OF INTERSTATE 20 TONIGHT...9 PM THROUGH 9 AM CST...SO EXTENDED THE FREEZE WARNING SEVERAL HOURS. A NORTH WIND 5 TO 10 MPH WILL YIELD WIND CHILL VALUES IN THE SINGLE DIGITS. PRECAUTIONS TO PROTECT PETS AND ELDERLY ARE HIGHLY ENCOURAGED TONIGHT. MBS/91 && .AVIATION...DISCUSSION FOR 12Z TAFS. VFR CONDITIONS ARE EXPECTED AT ALL TERMINALS THE NEXT 24 HOURS. A COLD FRONT IS MOVING SOUTHWARD NEAR MGM/TOI AT RELEASE WITH BKN CEILINGS IN THE 035-060FT RANGE. WINDS WILL QUICKLY SHIFT AROUND TO DUE NORTH AND CLOUDS WILL SLIDE SOUTHWARD AND AWAY FROM TERMINALS. ANOTHER STRONG FRONT WILL ENTER CENTRAL ALABAMA THIS AFTERNOON. ALL TERMINALS WILL SEE THE WINDS SHIFT AROUND TO THE NORTHWEST WITH GUSTS TO AROUND 25 KTS ALMOST ANYTIME DURING DAYLIGHT HOURS. CLOUDS WILL ONCE AGAIN ACCOMPANY THE FRONT FROM AROUND 19Z-02Z WITH POTENTIAL CEILINGS AROUND 035FT. WINDS DIMINISH THROUGH THE EVENING HOURS. 75 && .BMX WATCHES/WARNINGS/ADVISORIES... A WIND ADVISORY IS IN EFFECT UNTIL 6 PM CST NORTH OF A DEMOPOLIS TO WEDOWEE LINE. A LAKE WIND ADVISORY IS IN EFFECT UNTIL 6 PM CST SOUTH OF THIS LINE. FREEZE WARNING IS IN EFFECT FROM 9 AM TONIGHT TO 9 AM CST FRIDAY FOR THE FOLLOWING COUNTIES: MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH. && 91/75
Hazardous weather outlook, Dec 7, 6:30 AM CST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 630 AM CST THU DEC 7 2006 ALZ011>015-017>050-080030- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 630 AM CST THU DEC 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL PUSH INTO CENTRAL ALABAMA THROUGH THE DAY BRINGING NORTHERLY WINDS AROUND 15 MPH...WITH A FEW GUSTS NEAR 30 MPH....ESPECIALLY ON OPEN WATERWAYS. A LAKE WIND ADVISORY HAS BEEN ISSUED FROM 9AM THROUGH 6 PM. SUSTAINED WINDS AND WIND GUSTS WILL GRADUALLY SUBSIDE THROUGH THE EVENING HOURS. A FREEZE WARNING HAS BEEN ISSUED TONIGHT FOR A HARD FREEZE GENERALLY ALONG AND NORTH OF INTERSTATE 20. SEVERAL LOCATIONS WILL EXPERIENCE TEMPERATURES DROPPING INTO THE LOW TO MID TEENS. BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS...THERE IS DANGER OF FIRE OR POISONOUS FUME INHALATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. COLD CONDITIONS ARE EXPECTED AGAIN ON SATURDAY MORNING. TEMPERATURES WILL LIKELY DROP A FEW DEGREES LOWER THAN FRIDAY MORNING...WITH SEVERAL LOCATIONS DROPPING INTO THE LOW TO MID TEENS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED AT THIS TIME. 75/LINHARES
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 4:03 AM CST | Freeze Warning | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 12 more | 29 hr |
| Dec 7, 4:03 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.